# SDR 95ZZZX5501

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 109290
- Condition: Defective
- Location: Yaw Csas
- Part time: 442 hours
- Component: Learsiegler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO UNIT REMOVED BECAUSE OF YAW CSAS KICK.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
